# SDR ASAA2014071608577

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,375 hours, 9,068 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT ON NR 1 ENGINE.  FAULT CODE: 76-11361, THE START LEVER SIGNALS DISAGREE,  LONG TERM FAULT.  ACFT GROUNDED.  PERFORMED TASK CARD 78273000.  FAULT NOT ACTIVE IN CURRENT STATUS PAGE.
